# SDR AWXA200401303

- Difficulty date: November 2, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 51,564 hours, 30,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679312
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK 3 EACH .125 INCH CRACKS WERE FOUND IN NR 6 SLAT LOWER SKIN AT AFT ROW RIVET HOLES INBOARD OF ACTUATOR ATTACH FITTINGS SLAT STA 291 RT THRU SLAT STA 294 RT.  MAINTENANCE CUT OUT DAMAGE IN NR 6 SLAT LOWER SKIN FROM SS 291 RT TO SS 294 RT; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PART IAW B737-300 SRM 57-43-01 FIG 206.
